Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Optimal mapping of x−ray laser diffraction patterns into three dimensions using routing algorithms
Authors: Kassemeyer, Stephan; Jafarpour, Aliakbar; Lomb, Lukas; Steinbrener, Jan; Martin, Andrew V.; Schlichting, Ilme
Date of Publication (YYYY-MM-DD): 2013-10-28
Title of Journal: Physical Review. E, Statistical, Nonlinear, and SOFT Matter Physics
Volume: 88
Issue / Number: 4
Start Page: 1
End Page: 9
Sequence Number of Article: 042710
Document Type: Article
ID: 681491.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.